# SDR DALA2019021500972

- Difficulty date: February 14, 2019
- Submitted: February 15, 2019
- Operation: Air carrier
- Aircraft: N3747D
- Make and model: Boeing 737832
- Aircraft serial: 32374
- Aircraft time: 60,685 hours, 22,135 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 312-328
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0944446) DURING INSPECTION FOUND CORROSION FLOOR STRUCTURE INTERCOSTAL LOCATED BTW STATION 312 STA 328 LBL 12 AT FWD GALLEY AREA. REPLACED INTERCOSTAL LOCATED BTW STA 312 TO STA 328 LBL 12 AT FWD GALLEY AREA AS PER B737-800 SRM 51-10-02 ITEM 9 AND SRM 51-40-02 DWG 141A5400.
